American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Fred B. Wright. Ideals in a polyadic algebra . Proc. Amer. Math. Soc. 8 (1957) 544-546. MR 0087617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Oswald Wyler. On an axiom of Bourbaki . Proc. Amer. Math. Soc. 8 (1957) 672. MR 0087611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. G. Rice. On the relative density of sets of integers . Proc. Amer. Math. Soc. 8 (1957) 320-321. MR 0085189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard A. Galler. Cylindric and polyadic algebras . Proc. Amer. Math. Soc. 8 (1957) 176-183. MR 0086031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Shoenfield. Quasicreative sets . Proc. Amer. Math. Soc. 8 (1957) 964-967. MR 0089808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. W. Addison and S. C. Kleene. A note on function quantification . Proc. Amer. Math. Soc. 8 (1957) 1002-1006. MR 0091243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. D. Sprinkle. A development of cardinals in ``The consistency of the continuum hypothesis'' . Proc. Amer. Math. Soc. 7 (1956) 289-291. MR 0078937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean E. Rubin. Remarks about a closure algebra in which closed elements are open . Proc. Amer. Math. Soc. 7 (1956) 30-34. MR 0078306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kurt Bing. On arithmetical classes not closed under direct union . Proc. Amer. Math. Soc. 6 (1955) 836-846. MR 0072086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Ladner. On two problems of J. Schmidt . Proc. Amer. Math. Soc. 6 (1955) 647-650. MR 0072083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julia Robinson. A note on primitive recursive functions . Proc. Amer. Math. Soc. 6 (1955) 667-670. MR 0073536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raphael M. Robinson. Primitive recursive functions. II . Proc. Amer. Math. Soc. 6 (1955) 663-666. MR 0073535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert McNaughton. A non-standard truth definition . Proc. Amer. Math. Soc. 5 (1954) 505-509. MR 0062085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. G. Rice. Recursive real numbers . Proc. Amer. Math. Soc. 5 (1954) 784-791. MR 0063328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. C. E. Dekker. A theorem on hypersimple sets . Proc. Amer. Math. Soc. 5 (1954) 791-796. MR 0063995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. E. Dekker. Two notes on recursively enumerable sets . Proc. Amer. Math. Soc. 4 (1953) 495-501. MR 0058533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Kalicki. On comparison of finite algebras . Proc. Amer. Math. Soc. 3 (1952) 36-40. MR 0047584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raphael M. Robinson. Arithmetical definitions in the ring of integers . Proc. Amer. Math. Soc. 2 (1951) 279-284. MR 0041080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Julia Robinson. General recursive functions . Proc. Amer. Math. Soc. 1 (1950) 703-718. MR 0038912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia